| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 53-56


Rongcong Xu
      Eigenvalue estimates for Hill's equation with periodic coefficients
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2601-2608.

J. F. Peters
      Near sets. General theory about nearness of objects
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2609-2629.

J. Saffar Ardabili, K. Mirnia
      Bi-parametric optimal partition sensitivity analysis for perturbed linear optimization
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2631-2641.

R. Zitouni, A. Keraghel, D. Benterki
      Elaboration and implantation of an algorithm solving a capacitated four-index transportation problem
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2643-2657.

L. Afifi, M. Bahadi, A. Chafiai
      A regional asymptotic analysis of the compensation problem in disturbed systems
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2659-2686.

A. Gasmi, H. Mekias
      A jet from container and flow past a vertical flat plate in a channel with the surface tension effects
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2687-2698.

S. Gupta, A. Chattopadhyay, P. Kumari
      Propagation of shear wave in anisotropic medium
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2699-2706.

Jong-Ryong Lee, Kang-Hwa Choi
      When to apply for an MBA course: The real options approach
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2707-2714.

M. D. Lopez, J. Rodrigo, I. Lillo
      Two-party political competition: A geometric study of the Nash equilibrium in a weighted case
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2715-2725.

B. Ceranka, M. Graczyk
      Variance balanced block designs with repeated blocks
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2727-2734.

Ying Chen, Huimin He, Rudong Chen
      Fixed point solutions of variational inequalities for asymptotically pseudocontractive mappings in Banach spaces
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2735-2745.

K. Kogan, U. Spiegel, G. S. Epstein
      Optimal pricing with loyalty
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2747-2788.

B. O. Oluyede, M. Pararai
      A note on relations for reliability measures in zero-adjusted models
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2789-2798.

Sumei Xu, Yujun Liu, Rudong Chen
      The convergence of an explicit iteration sequence for strictly asymptotically pseudo-contractive mappings
      Appl. Math. Sci., Vol. 1, 2007, no. 53-56, 2799-2804.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |